Transference results on weighted Lebesgue spaces
2008 (English)In: Proceedings of the Royal Society of Edinburgh. Section A Mathematics, ISSN 0308-2105, E-ISSN 1473-7124, Vol. 138, no 2, 239-263 p.Article in journal (Refereed) Published
We present some transference results for a convolution operator with kernel K which is bounded from Lp0 (w0) into Lp1 (w1). Our results are a natural extension of theclassical results of Coifman and Weiss and their further extensions. We shall giveseveral applications in the setting of restriction of Fourier multipliers.
Place, publisher, year, edition, pages
2008. Vol. 138, no 2, 239-263 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-161114DOI: 10.1017/S0308210506000011OAI: oai:DiVA.org:uu-161114DiVA: diva2:454518